# SDR IPXA2018120336508

- Difficulty date: November 30, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428
- Aircraft serial: 25632
- Aircraft time: 101,324 hours, 17,338 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pressure Switch
- Condition: Failed
- Location: Cooling Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING AT ALTITUDE (390) RAN CHECKLIST EQUIP COOLING CAME BACK. ALSO FIU LEFT AND CAPTAIN`S DISPLAYS FLASHED.  FOUND CMC MESSAGE 21411 FOR E/E RACK DELTA PRESSURE SWITCH FAILED. R & R THE DIFFERENTIAL PRESSURE SWITCH IAW AMM 21-58-09. SYSTEM TEST PASSED IAW AMM 21-58-00-735-026. EQUIPMENT COOLING CMC GROUND TEST PASSED IAW AMM 21-58-00-705-001. PERFORMED SYSTEM TEST OF IDS IAW AMM 31-61-00-705-793. ALL INDICATIONS NORMAL.
